# SDR CA990707053

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Contaminated
- Location: Fuel Cell
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) FUEL CONTAMINATION, WATER.
